How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 43889
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

My detailed message is on the left side of the page in the

Customer Question

my detailed message is on the left side of the page in the first box.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Wanted to get your opinion before seeing a doctor about this. Meds listed above including ASA 81 mg for clotting disorder.
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Depakote, Seroquel, Latuda, benzotropine, ASA Fish oil Vit D, Magnesium and vit B complex
JA: Anything else in your medical history you think the doctor should know?
Customer: I have suffered from hydraginitus for 30 years with cysts in my groin treated with surgery, hydrocortizone injections into the cysts.
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. Scott replied 2 months ago.

Hi there,

I am sorry, but you can copy and paste your question as I do not see it.

Customer: replied 2 months ago.
Here is the question I sent this morning. I've also attached a copy of a photo of my nails.I am having symptoms of very cracking and pealing of my fingernails and losing a lot of hair. My thyroid levels are normal. I am taking Depakote 1500, levels at 85, Seroquel 200mg, Latuda 60 mg, Benzotropine 0.5 mg HS. Abnormal labs are BUN/ Creatinine 25, Creatinine 1.46 Urea Nitrogen 37,Homosystine 15.5. I am positive for the heterozygous c.-455G>//a vairant in the Beta Fibrinogin gene (genotype G/A). I am more tired than normal. My weight remains about the same. I am 5'8" 178 lbs. I fluctuate between 175-180 lbs. Two years ago I lost bet.20-25 lbs and have kept it off. I suffer from Bipolar 1 with psychotic features. Angela Burling
JA: When was the last time you had your levels checked? Have you noticed any weight loss or weight gain?
Customer: Date was 8/16/16. Wt. pretty steady.
JA: Anything else in your medical history you think the doctor should know?
Customer: I am 61 years old. My mom took thyroid. Mood is stable, just tired.
Customer: replied 2 months ago.
Is anyone looking at the entry above? Another doctor perhaps?
Expert:  Dr. David replied 2 months ago.

This is Dr. David

Depakote can cause nail changes and hair loss.

https://www.ncbi.nlm.nih.gov/pubmed/14558403

Depakote can cause nail color changes.

and can cause hair loss.